MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MIDWEST DENTAL IMPLANTOLOGY

Medline Industries, LP MEDLINE; DBD-MIDWEST DENTAL IMPLANTOLOGY
Catalog Number DYNJ84952A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tape on the sani sleeve in the pack is breaking too easily.
 
Additional Manufacturer Narrative
Customer 1865826 is saying that the tape on the sani sleeve in the pack is breaking too easily.A sample was received, and the account provided one unused sani sleeve for the investigation; upon initial inspection, no visual defects were noted, and no issues were noted removing the tape from the original packaging or when securing the yankauer.Based on the complaint details, the defect reported cannot be confirmed.No root cause was identified, and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MIDWEST DENTAL IMPLANTOLOGY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata chittajallu
three lakes drive
northfield, IL 60093--275
MDR Report Key50714458
Report Number1417592-2026-35708
Device Sequence Number21492719
Product Code OFX
UDI-Device Identifier40195327542178
UDI-Public40195327542178
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ84952A
Device Lot Number24BMC238
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/10/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown